# SDR DHL9671526D

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SKIN DOUBLER STA 480 STR 19R INSTALLED WITH BLIND FASTENERS.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  FILLER, 4.125 INCH BY 2 INCHES.  DOUBLER, 10 INCHES BY 4 INCHES .
